# SDR CA051107003

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 85713502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF LT WING IB LEADING EDGE, AN APPROX 12-INCH CRACK IN LOWER SPAR FLANGE WAS DISCLOSED. THE CRACKED SPAR FLANGE PIECE FOLLOWED THE LEADING EDGE DURING REMOVAL. LOCATION, YW 136.30 TO YW 157.875. THE CRACKED SPAR FLANGE PIECE IS BEING RETURNED TO MFG FOR EVALUATION.
